# SDR ASAA2021060735058

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,206 hours, 9,094 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: 6225135822
- Part serial: 40CKKR
- Condition: Abnormal
- Location: Wx Radar Tilt
- Part time: 22,906 hours, 9,692 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL MESSAGE MOMENTARY ILLUMINATION ON APPROACH FROM 1000' TO TOUCH-DOWN SELM CLEARED INFO ONLY WRITE UP. GROUNDED - YES. FOUND WXR BLOWER BEARINGS FAILING. REMOVED AND REPLACED BLOWER REF B737-900 AMM 34-53-51 OP CK GOOD. WXR RADAR OP CK GOOD PER AMM 34-43-00-710-802-001. LOUD GRINDING SOUND NOTED WHILE TILTING RADAR ANTENNA. REMOVED AND REPLACED WEATHER RADAR ANTENNA PEDESTAL REF AMM 34-43-11. OPERATIONAL CHECK OF WXR SYSTEM GOOD.
